# SDR VNAA202007279992

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10053
- Aircraft time: 41,859 hours, 31,412 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH321591
- Condition: Corroded
- Location: Bs 280-477.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 RIGHT FLOOR SEAT TRACK HAS NUMEROUS SPOTS OF PITTING CORROSION AND GOUGES THOUGH OUT ITS LENGTH. EVALUATED AND FOUND NUMBER 1 RIGHT FLOOR SEAT TRACK TO BE OUT OF LIMITS. REPLACED SEAT TRACK.
